# SDR UIEA2018120902804

- Difficulty date: December 7, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 63,148 hours, 11,034 cycles
- Engine: Pwa PW4062
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 56A621
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: O

## Discrepancy

ON WALK AROUND FOUND DAMAGE TO NR 1 ENGINE. REMOVED AND REPLACED COMPLETE FAN SET ON ENGINE NR 1 IAW AMM 72-31-02-4. HIGH POWER ENGINE RUN ACCOMPLISHED. NO FURTHER VIBE FELT.
